Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Done tubal ligation procedure. No periods, have weight gain, stomach pain, migraine. What is wrong?

Hi, I am 27 yrs old with 2 children. A yr and a half ago i had the fascial (sp) (metal clips) tubial ligation procedure done.Everything has seemed to be goin very well until Jan 5th, 2013 when i passed a very larged blood clot that also had tissue fragments. I put it in a sterial container & took it to the dr that performed my procedure & told him my concern. At this point i had missed my period in Nov. spotted lightly in Dec. & the passed the blood clot. He told me it was normal & never tested it. & sent me on my way. Now 6 weeks later i still havent had a period & my health had got alot worse. The day i went 2 the dr i weighed 147 pounds, today i now weight 170 pounds!! Everywhere that the weight has accumulated starts with my boobs & goes down 2 my knees. All these areas are painful to the littlest touch!! I also have been experiencing sharp pain on the lower left side of my stomach & more migrianes (right side) then usual.. please help me & give me some sort of an idea of what cld b wrong??
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Naturopathy & Yoga Specialist 's  Response
Initially go for ultrasound procedure for your uterus after consulting your gynecologist . Start learn yoga to combat your stress, to reduce your weight, to control your migraine head ache. After you get your ultrasound report let me know the result I guide you to manage your problems.
Take care.
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor